Jump to content
ukviking

Newish TRT patient, E2 control issues

Recommended Posts

Seem to be aromitizing more than the average trt user, but finding the anastrozole ive been prescribed, to not be particularly effec ive heard about doses being wrong. Im on 150mg of test a week and they started me on 0.5 mg a day. Ive had problems with my doc took a long time to get trt, my levels where left low after chemo. They put me on the ai becuase i reported itchy nips and what feels like the start of gyno if i roll the skin around the nipple under my fimgers i feel i tiny bump smaller than a pea. My questions are is half an mg a day to much? Seem to have lost the feeling of wellbeing. I showed doc my chest he was not worried said the size was a combination of new muscle and a lil fat. The lumps he said were so small that the ai should sort it. It was probs due to aromotisation. I wouldnt mind a second opinion on chest as it seemed like the lower chest muscle has grown a lot, im concerned i will grow boobs. Will pop up some pics. Also going to suggest to lower my ai a bit as i seen on here thats a pretty high dose, are there alternative for controlling estrogen.

Share this post


Link to post
Share on other sites

you need bloods, 0.5 a day is most likely way too much for you.  for comparison, on 600mg test a week i was taking 0.5 m/w/f and things 'seemed' fine. as a precaution on 1g a week i've upped to 0.5 m-f which is still less than you are taking 

Share this post


Link to post
Share on other sites

They only doing bloods every 3 months, might grab a medicheck test tbh, after a bit of reading i thought tht was a high dose will taper it back, my doc honestly seemed uninterested. Are you on nhs trt?  If so wil lyour doc let you request extra blood tests

Share this post


Link to post
Share on other sites

I can get tamofixen from local gym, thats the same right? I was under the impression tht the adex was more appropriate on cycle. Im open to it though as ive been getting awful sides from it. Honestly felt after the first week like i wasnt on trt anymore. I would request from doc but he dont seem to know much about trt tbh. 

Share this post


Link to post
Share on other sites

i'd say get some tamoxifen to get your nips under control, 20mg a day for as lon as needed. start low with adex right now, quarter tab on injection day at most. tamoxifen will keep nips in check, get bloods and reassess 

Share this post


Link to post
Share on other sites

Tamoxifen-Raloxifene in order to get Nips in control.

How often do you inject your testosterone? i wouldnt recommend dosing 0.5mgs of adex daily, that in my opinion would be extremely overkill. You definitely dont want crashed oestrogen levels, you will feel like crap. There are many clinics specially in the USA that are agaisnt the Ai use, there are benefits to having higher estrogen levels, of course not extremely high and ofc not when its causing you side effects like gyno.

If TRT is what you are after, i would search as much as i can, otherwise get a good docs help. Rober Stevens in this case seems to be a very good one in your country.

at 160mgs of test weekly my test levels float around 700-750 in my countrys ranges, estrogen come a bit over the referance ranges, last time it was 59 but i didnt feel any sides. Right now i upped my dose to 250mgs weekly for a cycle and im not using Arimidex or Aromasin yet, i have nolva(will get ralo since its even better for gyno) on hand in case i get itchy-sore nips, i will get bloodwork again in a few weeks to see how much my E2 has raised.

Theres no other way to know other then bloodwork. Since you seem to be sensitive i would advice you to run frequent E2 bloodwork and see at what range you dont have side effects and feel better. And also make one change at a time, wether thats adding-removing AI, splitting your test dose, etc.

Share this post


Link to post
Share on other sites
21 hours ago, ukviking said:

20191111_121332.jpg

Looks like very slight gyno on your right boob, but it's hard to see in the pics. Tbf, on 150mg of test per week you probably don't need an AI, just a low dose of a SERM to prevent you getting gyno.

Share this post


Link to post
Share on other sites

definitely stop the AI that's well overkill for that amount of test.

I'd bet within 2 or 3 weeks max of no AI you will start to feel better.

your not overweight or have loads of excess fat which can cause more aromatising.

use 20mg tamox/nolva and if you really feel the need start at 0.25mg adex on injection day and get bloods after 3 weeks on that.

Share this post


Link to post
Share on other sites

1 week with a lesser dose of ai i feel loads better. Got some tamofixen from gym becuase it seemed reasonable price. Took the jtchyness out of nips.

Tamofixen brand is mylan, looks legit. Just thought best to check there real(am i allowed to post pics of it).  Spoke to gp they gunna do some bloods early for me.

  Also felt my chest said theres only a ti y bit of breast tissue in my pec, it appears to mostly be fat. Reckons it will resolve itself without surgery. 

They sending me for ultrasound on chest just to be safe. 

My bodyfat is pretty low as well so i wanted to ask when they say its mostly fat in my chest, does tht mean anything that isnt the little ball behind nipple is fat. Or is fat when you have gyno different than the normal chest fat?

Also just a note the doc couldnt feel any breast tissue at first when feeling with my arm above head and two fingers you cud only feel the lil ball when rolling the skin behind nipple between fingers.

Sorry to bang on, dont rate my docs knowledge on trt. Will probs be usimg this forum to double check everything they say.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×